# SDR AALA20100628TUL08

- Difficulty date: June 28, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 68,461 hours, 36,301 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Module
- Part number: 367100001
- Condition: Inoperative
- Location: Fuel Quantity
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IND - CREW REPORTED ALL FUEL QUANTITY INDICATIONS WENT BLANK.  EMERGENCY DECLARED FLIGHT RETURNED IND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED STANDARD ELECTRIC MODULE IN FUEL QUANTITY INDICATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
